Your Requirements?

Paracetamol Tablets (All listing 650) in Ashta

ILP
1 PARACETAMOL TABLETS IP 650 MG
Norbix Pharma
  • Location:   Ambala - 817km

  • Address: First Floor Godown No. 4, Kuldeep Nagar, Ambala Cantt Haryana, Ambala Haryana 133001
Standard
1 PARACETAMOL 650MG
Sitnez Biocare
  • Location:   Chandigarh - 858km

  • Address: SCO- 4 (GROUND FLOOR), SUSHMA SQUARE, OLD AMBALA ROAD, GAZIPUR,Dhakoli, Zirakpur, Punjab, Chandigarh 140603
1 Paracetamol 500mg
Zoecia Healthcare
  • Location:   Mumbai - 593km

  • Address: 702 # Wing/B1 Sahyadri Apt. Pimpri. Opp Flim City Road,, Malad East, Mumbai,, Mumbai Maharashtra 400097
1 PARACETAMOL TABLETS IP
Shinto Organics (P) Limited
  • Location:   Panchkula - 854km

  • Address: 110, Industrial Area Phase 2,, Panchkula, Haryana, Panchkula Haryana 134109
1 PARACETAMOL 650MG
Spackle Biotech Pvt. Ltd.
  • Location:   Chandigarh - 858km

  • Address: Scf 390 1st & 2nd FLOOR,MOTOR MARKET,, MANIMAJRA,CHANDIGARH, Chandigarh 160101
Let us Help You

Information About  Paracetamol

Paracetamol Uses

Paracetamol is used to treat fever and pain. It is used to treat discomfort related to headaches, muscles, and teeth.

How Paracetamol works?

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It functions by blocking the release of specific chemical messengers that are responsible for causing fever and pain.

Common side effects of Paracetamol

Nausea, Vomiting, Insomnia (difficulty in sleeping), Headache, Constipation, Itching

Expert Advice For Paracetamol

  • If you want to avoid stomach discomfort, take paracetamol with food or milk.

  • Follow your doctor's advice regarding the dosage and duration of use. Prolonged use might cause major side effects such as kidney problems and gastric hemorrhage.

  • Avoid consuming antacids (remedies for dyspepsia) for two hours after taking paracetamol.

  • To lower the risk of stomach issues, stay away from alcohol while taking this medicine.

  • If you have liver disease, let your doctor know; your medication may need to be modified.

  • If you are using this medicine for an extended period, your doctor may frequently check on your liver, kidney, and blood components.

Frequently  Asked  Questions For Paracetamol

Q. What if I vomit after taking Paracetamol?

If you vomit in less than 30 minutes after having a dose of Paracetamol tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking Paracetamol?

Usually, you will start feeling better after about half an hour of taking Paracetamol.

Q. How often can I take Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without consulting a doctor first.

Q. Does Paracetamol make babies sleepy?

No, Paracetamol does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor.

Q. Is Paracetamol an antibiotic?

No, Paracetamol is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take Paracetamol and ibuprofen together?

Ibuprofen and Paracetamol are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a Paracetamol take to work?

Paracetamol takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking an excess of Paracetamol?

Overdose of Paracetamol may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

source:-1mg